Dear Stephen,
I’ve been taking Artemisia annua for 2 weeks for babesia. For the past week I’ve had a feeling of fullness in my left ear. I didn’t connect it with the Artemisia annua until today, when I read in Dr. Schaller’s babesia book that artemisinin, artesunate, and “artemisia derivatives” can cause ear pressure and hearing problems. He says to stop use immediately if these symptoms appear. I’ve stopped the Artemisia annua. I know you recommend it instead of artemisinin. Are you aware of any ear problems in connection with Artemisia annua? I tried a month of cryptolepsis at 30 drops twice a day without any results at all.


Stephen’s response:
I would recommend you try Sida acuta, also available from Woodland Essence. I haven’t heard of the plant Artemisia causing ear problems but side effects that are unexpected do sometimes occur. If you stop the herb and the ear problems stop, then it is the herb.
Stephen
share and enjoy:
  • Facebook
  • Google Bookmarks
  • Twitter
  • Digg
  • del.icio.us
  • StumbleUpon
  • Yahoo! Buzz
  • Print
  • PDF
  • email
  • RSS